Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Why have I not got my periods after taking unwanted 72 pill ?

hi, i am 34 yr unmarried girl, had protected sex on 26 june(3rd day of my periods) , took unwanted 72 next day, then blood spot after that for 2 days. its already more than 31 days no periods till now, just had spotting 2 days before. when will i have my regular periods this month,
Asked On : Wed, 27 Jul 2011
Answers:  2 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
As you had protected sex and done during period and took unwanted 72 tab so there is no possibility of having pregnancy.
your period is dew now,
Wait for 2-3 days more.
It may be due to some hormonal imbalance due to tab.
Ok and bye.
Answered: Wed, 27 Jul 2011
I find this answer helpful
General Surgeon Dr. Swapnendu Sekhar Ghosh's  Response
welcome to healthcaremagic
these are hormonal preparations and cause hormonal changes in body and cause withdrawal bleeding and it may cause irregular periods
wait and watch take contraceptives in future .emergency pills are not to be used as contraceptives
in case of problems consult gynecologist
Answered: Wed, 27 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor